Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 236, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 18, 2019, 6:18 PM EDT for Emanuel County, Johnson County, Georgia. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2019, 6:18 PM EDT (22:18 UTC)
- Expired
- Jul 18, 2019, 6:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Johnson County, GA
The radar
The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 6:21 PM EDT | TSTM WND DMG | 2 Ene Kite, GA | MINOR DAMAGE TO A FEW RESIDENCES ALONG PRICE WILLIAMS RD (I.E. SHINGLES BLOWN OFF ROOF). TREE TOPPLED OVER NEXT TO A RESIDENCE. |
| Jul 18, 6:21 PM EDT | TSTM WND DMG | 2 Ne Kite, GA | DAMAGE TO THE PORCHES OF A FEW RESIDENCES ALONG WILLIAMS AND PRICE RD. ALSO AT LEAST ONE POWERLINE DOWN AND AT LEAST ONE TREE DOWN ALONG THIS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 801 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
502
WUUS52 KFFC 182218
SVRFFC
GAC107-167-182245-
/O.NEW.KFFC.SV.W.0236.190718T2218Z-190718T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
618 PM EDT Thu Jul 18 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Emanuel County in east central Georgia...
Eastern Johnson County in east central Georgia...
* Until 645 PM EDT.
* At 618 PM EDT, a severe thunderstorm was located over Kite, or 10
miles northwest of Swainsboro, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Swainsboro, Adrian, Summertown, Kite, Norristown Junction,
Dellwood, Modoc, Meeks and Blundale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3254 8221 3253 8263 3268 8262 3276 8258
3277 8247 3276 8244 3276 8243 3277 8242
3277 8241 3278 8240 3280 8226
TIME...MOT...LOC 2218Z 257DEG 13KT 3266 8250
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
735
WWUS52 KFFC 182233
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
633 PM EDT Thu Jul 18 2019
GAC107-167-182245-
/O.CON.KFFC.SV.W.0236.000000T0000Z-190718T2245Z/
Emanuel GA-Johnson GA-
633 PM EDT Thu Jul 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN EMANUEL AND EASTERN JOHNSON COUNTIES...
At 633 PM EDT, a severe thunderstorm was located near Dellwood, or 7
miles northwest of Swainsboro, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
22028
Locations impacted include...
Swainsboro, Summertown, Kite, Dellwood, Modoc, Meeks and Blundale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3262 8232 3257 8259 3268 8262 3276 8258
3277 8247 3276 8244 3276 8243 3277 8242
3277 8241 3278 8240 3280 8226
TIME...MOT...LOC 2233Z 257DEG 13KT 3267 8244
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:40 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 18, 3:40 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 340 PM EDT Thu Jul 18 2019 .SHORT TERM /Tonight through Friday Night/... To begin the short term period, a 500 mb longwave trough is positioned over the Atlantic coast, promoting northwesterly flow aloft on the backside of the trough. At the surface, a weak surface trough remains in place into central Georgia. Showers and thunderstorms are ongoing across the forecast area, focused along a southeastward moving shortwave embedded within the upper level northwesterly flow and the surface trough. The highest convective coverage is currently located near the Atlanta metro area and on an E-W line across central Georgia from near Columbus to Macon. Additional diurnally driven convection is furthermore possible throughout the remainder of the afternoon and into the evening. In typical July fashion, the atmosphere will remain very moist and unstable through the period. Precipitable water values range from 1.75 to 2 inches this afternoon and will increase to over 2 inches on Friday. As a result, heavy rain is to be expected with any convective activity that occurs. Widespread flooding concerns are not anticipated, but if localized flooding is nonetheless possible if cells train over the same area or if slow-moving cells remain over a location for a prolonged amount of time. Furthermore, while convection will diminish in coverage with the loss of diurnal heating, the deep moisture could allow for some thunderstorms to remain well into the night tonight and tomorrow night. Good instability is in place this afternoon, with MLCAPE values of 2000-2500 J/kg, along with SBCAPE of 3000-3500 J/kg and DCAPE of 750-100 J/kg. While mid-level lapse rates are progged to be marginal at around 6 to 6.5 C/km , it is possible that the shortwave dropping southeastward through the area could enhance the lapse rates higher than anticipated. Mid-level lapse rates are anticipated to be slightly steeper tomorrow. As a result of these factors, it is possible that a several storms each day could become strong, producing gusty winds, frequent lightning, and heavy rainfall. An isolated severe thunderstorm cannot be ruled out, as well, with damaging wind gusts being the primary hazard. High temperatures across central Georgia will be 3-5 degrees above climatological normals this afternoon, in the upper 90s. Dewpoints in the upper 60s and low 70s across the area will contribute to heat index values between 100 and 104 across east and central Georgia, but it does not appear that Heat Advisory criteria will be met this afternoon. Higher coverage of convection and cloud coverage are more likely to keep temperatures in check across the area tomorrow. High temperatures tomorrow are thus expected to be near average across the area, mainly in the low 90s. Dewpoints, however, will also be higher across the area, leading to heat index values over 100 and approaching 105 in some areas. These heat indices will need to be monitored in ensuing forecasts as only a minor increase in temperatures or dewpoints could lead to Heat Advisory criteria being met. King .LONG TERM /Saturday through Thursday/... Guidance has been very consistent over the preceding days, and therefore, only minor tweeks have been made to the long term forecast. The previous long term forecast discussion continues to be valid and is provided below... Thiem PREV DISCUSSION... /Issued 337 AM EDT Thu Jul 18 2019/ The long term portion of the forecast begins late on Friday with high pressure situated just to the west/northwest of the local area with an area of lower pressure in the vicinity of the southeast that will persist through the weekend. Models are showing differences in location, but overall impacts will be similar through the fist half of the extended with plenty of moisture in the lower levels of the atmosphere. This will allow for chances for showers and thunderstorms daily with the best chances/coverage in the afternoons and evenings. At this point, have included likely pops across much of the area on Saturday and chance pops across the area on Sunday with an area of likely pops across the northern tier. With moisture continuing to advect into the area, higher coverage of showers and storms is expected to continue on Monday as well. Likely pops have been included across the northwestern portions of the area with chance pops elsewhere. By late Monday to Tuesday, a front will push into the area continuing to enhance chances for rainfall across the area and dropping temperatures to just below seasonal norms. As that front approaches and enters the area, PWATs are expected to rise to around 2 inches increasing the potential for heavy rain. Likely pops have been included for Monday through Wednesday in the afternoons and evenings with the highest pops across northern portions of the area before spreading southward as the days go on. High temperatures through the weekend are closer to seasonal norms with cooling trend after the weekend through the first half of the work week. Overall, high temps are expected to be in the mid-80s to mid-90s. Overnight low temperatures through the extended will be in the mid 60s to mid 70s. Reaves && AVIATION... 18Z Update... Scattered convection is ongoing across north Georgia, particularly near the metro area, and is beginning to develop across central Georgia. TEMPO for TSRA is in place starting 18-19Z at the metro sites and AHN, and slightly later starting at 19-20Z at CSG/MCN. Cu field at 035-050 is in place to begin the TAF period, although TSRA could introduce some high-end MVFR ceilings, as well. Convection is expected to linger into the overnight hours, so have maintained VCSH until 04Z as a result. Winds throughout the period will be mainly W, at 7-10 kts this afternoon before diminishing to 5 kts or less overnight, with the only exception being any gusty, variable winds associated with TSRA. //ATL Confidence...18Z Update... Medium confidence on timing and locations of TSRA. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 74 93 73 92 / 30 50 40 50 Atlanta 75 91 74 89 / 30 60 40 60 Blairsville 67 86 68 84 / 20 50 30 60 Cartersville 73 91 73 89 / 30 50 30 60 Columbus 76 92 74 91 / 30 60 30 60 Gainesville 73 90 73 88 / 30 50 30 50 Macon 75 94 73 93 / 30 60 40 50 Rome 72 92 73 90 / 30 50 30 60 Peachtree City 74 91 73 90 / 30 60 40 60 Vidalia 75 95 75 94 / 30 50 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Thiem AVIATION...King
Hazardous weather outlook, Jul 18, 2:56 PM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 256 PM EDT Thu Jul 18 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 256 PM EDT Thu Jul 18 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will be possible this afternoon into this evening. A few storms could become strong with isolated severe storms possible. The main threats with any storm will be strong gusty winds, heavy rainfall, and occasional cloud-to-ground lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered thunderstorms are possible each day with the greatest chances during the afternoon and evening hours. Strong to isolated severe storms will be possible and could produce strong gusty winds, frequent lightning and heavy rainfall. Heat indices are forecast to be in the low triple digits in several areas through the weekend with the highest heat indices forecast on Friday. Those with outdoor plans through this weekend should stay hydrated and take action to mitigate heat risk. Please LOOK BEFORE YOU LOCK to ensure children and pets are not left unattended in vehicles during extreme heat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Jul 18, 5:48 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT THU JUL 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 1 ENE MACON 32.84N 83.62W
07/18/2019 BIBB GA BROADCAST MEDIA
GDOT REPORTED TREE DOWN ON I-16 EASTBOUND AT THE MLK
JR. BLVD. EXIT
&&
EVENT NUMBER FFC1900575
KMMSpecial weather statement, Jul 18, 5:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
558 PM EDT Thu Jul 18 2019
GAZ105>108-182230-
Crisp GA-Dooly GA-Wilcox GA-Pulaski GA-
558 PM EDT Thu Jul 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRISP...DOOLY...
NORTHWESTERN WILCOX AND PULASKI COUNTIES UNTIL 630 PM EDT...
At 558 PM EDT...a line of strong thunderstorms was along a line
extending from Wallace to near Drayton...and moving southeast at 15
mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Cordele, Hawkinsville, Vienna, Pineview, Pinehurst, Lilly, Georgia
Veterans Memorial St Pk, Richwood, Mock Springs, Pope City, Ocmulgee
Banks, Finleyson, Wallace, Drayton, Pleasant View, Tippettville,
Tremont, Hartford, Pulaski State Prison and Cedar Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3191 8391 3211 8399 3235 8343 3213 8331
3212 8331 3211 8333
TIME...MOT...LOC 2158Z 315DEG 13KT 3218 8350 3205 8397
WIND...40MPHSpecial weather statement, Jul 18, 6:00 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
600 PM EDT Thu Jul 18 2019
GAZ039-182230-
Wilkes GA-
600 PM EDT Thu Jul 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKES COUNTY UNTIL 630
PM EDT...
At 600 PM EDT...a strong thunderstorm was over Washington...moving
east at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Washington, Aonia, Ficklin, Lundberg, Rocky Creek Fire Dept.,
Metasville, Floral Hill, Holliday Park and Celeste.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3364 8256 3365 8258 3363 8258 3364 8259
3363 8262 3360 8266 3360 8269 3362 8269
3361 8275 3365 8281 3365 8284 3374 8295
3383 8273 3384 8259 3383 8260 3371 8253
3365 8252
TIME...MOT...LOC 2200Z 268DEG 6KT 3370 8271
WIND...40MPHSpecial weather statement, Jul 18, 6:02 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT Thu Jul 18 2019
GAZ085-086-182230-
Emanuel GA-Johnson GA-
602 PM EDT Thu Jul 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EMANUEL AND
SOUTHEASTERN JOHNSON COUNTIES UNTIL 630 PM EDT...
At 602 PM EDT...a strong thunderstorm was over Meeks, or 9 miles
southeast of Wrightsville...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Swainsboro, Nunez, Kite, Norristown Junction, Dellwood, Covena,
Modoc, Meeks and Norristown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3246 8236 3256 8267 3261 8267 3262 8268
3275 8264 3272 8229
TIME...MOT...LOC 2202Z 283DEG 15KT 3265 8259
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 18, 6:09 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
609 PM EDT Thu Jul 18 2019
GAZ062-075-076-182245-
Jefferson GA-Glascock GA-Warren GA-
609 PM EDT Thu Jul 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
NORTHEASTERN GLASCOCK AND SOUTHEASTERN WARREN COUNTIES UNTIL 645 PM
EDT...
At 609 PM EDT...a strong thunderstorm was over Stapleton, or 9 miles
east of Gibson...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Wrens, Stapleton, Avera, Matthews and Stellaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3309 8229 3312 8254 3334 8249 3334 8245
3333 8242 3331 8240 3331 8234 3329 8230
3327 8229 3327 8226 3323 8223
TIME...MOT...LOC 2209Z 283DEG 15KT 3324 8243
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 18, 6:12 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
612 PM EDT Thu Jul 18 2019
GAZ104-182245-
Sumter GA-
612 PM EDT Thu Jul 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER COUNTY UNTIL 645
PM EDT...
At 612 PM EDT...a strong thunderstorm was over Lamar, or 12 miles
southeast of Americus...moving southeast at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Leslie, De Soto, Desoto, Cobb, Sumter, Lamar, Maddox and
Huntington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3191 8425 3192 8428 3205 8433 3211 8401
3206 8398 3205 8398 3204 8397 3200 8395
3199 8394 3199 8395 3197 8393 3192 8392
3191 8392
TIME...MOT...LOC 2212Z 318DEG 13KT 3200 8404
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 12:06 AM EDT | Special Weather Statement | FFC | Chattooga | 24 min |
| Jul 18, 2:31 AM EDT | Special Weather Statement | FFC | Dade | 29 min |
| Jul 18, 1:08 PM EDT | Special Weather Statement | FFC | Carroll | 22 min |
| Jul 18, 1:22 PM EDT | Special Weather Statement | FFC | Henry | 23 min |
| Jul 18, 1:24 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Jul 18, 1:46 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Jul 18, 2:04 PM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| Jul 18, 2:14 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 18, 2:31 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jul 18, 2:38 PM EDT | Special Weather Statement | FFC | Rockdale | 37 min |
| Jul 18, 2:44 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 31 min |
| Jul 18, 2:59 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jul 18, 3:08 PM EDT | Special Weather Statement | FFC | Talbot | 37 min |
| Jul 18, 3:11 PM EDT | Special Weather Statement | FFC | Lincoln | 19 min |
| Jul 18, 3:12 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| Jul 18, 3:20 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 18, 3:58 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 18, 4:01 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Jul 18, 4:06 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Jul 18, 5:08 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 37 min |
| Jul 18, 5:16 PM EDT | Special Weather Statement | FFC | Webster | 29 min |
| Jul 18, 5:19 PM EDT | Special Weather Statement | FFC | Dawson | 26 min |
| Jul 18, 5:23 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Jul 18, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 37 min |
| Jul 18, 5:34 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| Jul 18, 5:38 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 37 min |
| Jul 18, 5:42 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 33 min |
| Jul 18, 5:58 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 32 min |
| Jul 18, 6:00 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Jul 18, 6:02 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jul 18, 6:09 PM EDT | Special Weather Statement | FFC | Jefferson | 36 min |
| Jul 18, 6:12 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jul 18, 6:32 PM EDT | Special Weather Statement | FFC | Crisp, Dodge | 43 min |
| Jul 18, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 30 min |
| Jul 18, 6:53 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Jul 18, 7:26 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Jul 18, 7:37 PM EDT | Special Weather Statement | FFC | Toombs | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.